Flexibility


#1
I've tolerated Ropinerol for over three years with a whole range of side effects with hallucinations ranging from balls of light to soldiers marching through the bedroom. On changing over to Sinemet the side effects have eased somewhat but general joint and muscle pain have increased significantly together with bone cracking and creaking. Is this another stage of PD or a side effect of Sinemet? Has anybody else suffered this annoying symptom? It could be simply old age!!!!

Many Thanks

#2
Hi apothiki,

I also suffer with creaking bones and back pain. It has never occured to me that it was caused by the drugs. I assumed it was the result of being silly enough tp have a very bad fall off a horse many years ago. It might be worth seeing an osteopath - mine is a miracle working as far as I'm concerned.

Janey

#3
Hi Apothiki,

I found that my PD caused the back muscles to gradually contract, which in turn squeezed the spinal column resulting in disc hernias, excruciating pain, creaking joints, increased immobility and the threat of surgical intervention.

Increasing medication made things even worse and rather than wait for the usual 'giving the medication more time', I asked my Physiotherapist to stretch my spine and started to do the exercises here http://sites.google.com/site/beauxreflets/keep-fit.

I now feel twenty years younger, and remain on a low dose of medication as the increased surface area and volume of the central nerve has very successful.

Regards
Andy

#4
Hi Apothiki,

I found that my PD caused the back muscles to gradually contract, which in turn squeezed the spinal column resulting in disc hernias, excruciating pain, creaking joints, increased immobility and the threat of surgical intervention.

Increasing medication made things even worse and rather than wait for the usual 'giving the medication more time', I asked my Physiotherapist to stretch my spine and started to do the exercises here http://sites.google.com/site/beauxreflets/keep-fit.

I now feel twenty years younger, and remain on a low dose of medication as the increased surface area and volume of the central nerve has been very successful in returning flexibility and improving coordination in both legs and hands.

Even my long johns stayed in the drawer until the temperature reached minus three :grin:.

Regards
Andy

#5
Oh, I nearly forgot; No more back pain :sunglasses:.

#6
Many thanks Janey and Andy for your help and suggestions. My problems seem to be very similar to what yours were, Andy. Here's to pain free movement!

Regards
Apothiki:wink::wink:

#7
ive been on stalevo and sinemet for some time now and i have regular very vivid dreams which are so real at times plus i also hear alot of bones clicking and cracking. i also have problems with my back but i always have due to rugby football etc plus ive hit the big 50 so guess old age is only around the corner lol

#8
Clicking and creaking bones and joints might also be down to have RA which is not a nice problem to have. I was told by my Prof. that all things going wrong within our bodies were not always down to the disease we have, best to get yourself checked out. As we grow older we are sure to gain other age related illness.

Radz x